ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Sufficient structure conditions for uniqueness of viscosity solutions of semilinear and quasilinear equations

Barles, Guy and Ramaswamy, Mythily (2006) Sufficient structure conditions for uniqueness of viscosity solutions of semilinear and quasilinear equations. In: NoDEA : Nonlinear Differential Equations and Applications, 12 (4). pp. 503-523.

[img] PDF
2005_NoDEA_NDEA_V12_p503-523.pdf
Restricted to Registered users only

Download (219Kb) | Request a copy

Abstract

In this article, we introduce a new approach for proving Maximum Principle type results for viscosity solutions of second-order, fully nonlinear possibly degenerate elliptic equations. This approach leads, in particular, to a better understanding of the conditions on the equation which are necessary to obtain such results. It allows us to provide new comparison results for semilinear and quasilinear equations.

Item Type: Journal Article
Additional Information: The copyright of this article belongs to Springer.
Keywords: Viscosity solutions; maximum principle; second order elliptic equations; degenerate elliptic equations
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 08 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/12950

Actions (login required)

View Item View Item